# SDR ASAA2014061008146

- Difficulty date: June 10, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 4,858 hours, 1,544 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT, AMBER, ON GROUND.  TURNED OFF AND FAULT LIGHT WENT OUT WITHIN 5 MINUTES.  ACFT GROUNDED.  STARTED SECOND TIME. NORMAL START.  OPS NORMAL.
